# SDR CA051102003

- Difficulty date: October 29, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 32,470 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: N, J
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER SLIGHT REDUCTION IN PWR SETTING PILOT HEARD A WHOOSH SOUND FOLLOWED BY N1 LOW RPM AUDIO WARNING HORN. CO-PILOT IDENTIFIED NR1 ENG IN A ROLLBACK CONDITION WITH A DECREASING N1 SPEED AND AN INCREASING T5 TEMP. AFTER VERIFICATION,  EXECUTED A SHUTDOWN OF NR 1 ENG. FOLLOWED BY ENGAGEMENT OF ENG STARTER TO MOTOR ENG IN ORDER TO COOL DOWN T5 OVER-TEMP CONDITION OF 805 DEGREES C. WITH ENG TEMP IN AN ACCEPTABLE RANGE, MOTORING PROCEDURES DISCONTINUED, AC RETURNED, MADE A SINGLE ENG LANDING. A REPLACEMENT ENG, FREE TURBINE, FCU AND P&D VALVE WERE INSTALLED. ENG WAS GROUND TESTED AND AC WAS RETURNED TO SERVICE. AS A RESULT OF HAVING 2 ENGINE ROLL BACKS, FUEL SAMPLES WERE TAKEN FROM AC AND SENT FOR ANALYSIS.
